# SDR DALA2017050103516

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 65,909 hours, 48,205 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ON WAKE UP AND PACK OPERATION SMOKE/HAZE IN CABIN. INITIAL INSPECTION. HEAVY DROPLETS ON RT T/R CONTROL VALVE CLEARED WIPED DOWN CONTROL VALVE, VYVLED T/R NO LEAK, NEEDS ENG RUN. TO CK HYD FILTERS. CLEANED COMPLETE AREA. PERFORMED ENG RUN NO LEAKS NOTED. PERFORMED ALTERNATE DUCT BURNOUT AND WATER BAGS. AFTER 20 MINUTES HYD FLUID AGAIN DRIPS FROM 3 DRAINS FWD OF APU INTAKE. SMALL LEAK AT RT T/R CONTROL VALVE. TIGHTENED LINE AT T/R CONTROL VALVE OPS CK LK CK GOOD. ALSO RAN ENGS NO LEAKS NOTED. A/C OK FOR SVC.
